Please use this identifier to cite or link to this item: http://repositorio.ufpa.br:8080/jspui/handle/2011/10352
Title: Finite difference preserving the energy properties of a coupled system of diffusion equations
metadata.dc.creator: RAMOS, Anderson de Jesus Araújo
ALMEIDA JÚNIOR, Dilberto da Silva
Keywords: Equações de difusão
Diferenças finitas
Decaimento exponencial numérico
Propriedades de energia
Issue Date: Aug-2013
Publisher: Universidade Federal do Pará
Citation: RAMOS, A.J.A.; ALMEIDA JR., D.S. Finite difference preserving the energy properties of a coupled system of diffusion equations. TEMA (São Carlos), São Carlos, v. 14, n. 2, p. 147-155, maio/ago. 2013. Disponível em: <http://repositorio.ufpa.br/jspui/handle/2011/10352>. Acesso em:.
Abstract: In this paper we proved the exponential decay of the energy of a numerical scheme in finite difference applied to a coupled system of diffusion equations. At the continuous level, it is well-known that the energy is decreasing and stable in the exponential sense. We present in detail the numerical analysis of exponential decay to numerical energy since holds the stability criterion.
URI: http://repositorio.ufpa.br/jspui/handle/2011/10352
ISSN: 2179-8451
Appears in Collections:Artigos Científicos - FAMAT/CAMPSALINAS

Files in This Item:
File Description SizeFormat 
Article_FiniteDifferencePreserving.pdf211,13 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons